NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, December 20, 2014
Hot flashes- hot ears, back hot
I AM 43 AND TRYING TO TAKE TAMOXIFEN AFTER BREAST CANCER BUT I KEEP HAVING TO GO ON AND OFF OF IT BECAUSE OF THE HOT EARS AND MY UPPER BACK JUST BURN AND NOT FOR A SHORT TIME BUT FOR HOURS. I SIT UNDER FLOURESCENT LIGHTS ALL DAY AND I DO NOT KNOW IF THIS CAUSING ME THE TROUBLE. I AM TAKING CLONIDINE AND IT SEEMS TO HELP SOMETIMES. IS THIS FROM THE TAMOXIFEN AND IF SO WILL IT EVER DECREASE. I AM AT A LOSS BECAUSE I DON`T HAVE A GREAT QUALITY OF LIFE WITH THIS PROBLEM.
The bright lights you have above you are the most likely culprit. Try to find a way to protect your head and back from exposure to bright lights and see if it is not better. Let us know.
Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati